# SDR ASAA2023090945025

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 5,438 hours, 1,585 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATES ON MASTER CAUTION RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. CHANNEL A SET LAST-LEG FAILURE MESSAGE 22-11186: TRIM COMMAND RESPONSE MONITOR. REF. IFIM 22-11-00-810-C61: ACCOMPLISHED SPEED/STAB LRU TEST CH. A OBSERVING CORRECT OPERATION AND INDICATIONS. ALL TESTS PASS. NO FAULTS SET CH. B. NO HISTORY PAST 30 DAYS. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC JOEY NOTIFIED.
